MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1560

1
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

2
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

3
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

4
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

5
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

6
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

7
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

8
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

9
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

10
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

11
TREE PIVOT-MINORS AND LINEAR RANK-WIDTH

Dabrowski, K. K.; Dross, F.; Jeong, J.; Kante, M. M.; Kwon, O-J.; Oum, Sang-ilresearcher; Paulusma, D., ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v.88, no.3, pp.577 - 583, 2019-09

12
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

13
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

14
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

15
Associations of chemical composition and sources of PM2.5 with lung function of severe asthmatic adults in a low air pollution environment of urban Nagasaki, Japan

Ng, Chris Fook Sheng; Hashizume, Masahiro; Obase, Yasushi; Doi, Masataka; Tamura, Kei; Tomari, Shinya; Kawano, Tetsuya; et al, ENVIRONMENTAL POLLUTION, v.252, pp.599 - 606, 2019-09

16
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

17
Interactive Effect of Diurnal Temperature Range and Temperature on Mortality, Northeast Asia

Lee, Whanhee; Chung, Yeonseungresearcher; Choi, Hayon Michelle; Kim, Dahye; Honda, Yasushi; Guo, Yue-Liang Leon; Kim, Ho, EPIDEMIOLOGY, v.30, pp.S99 - S106, 2019-07

18
CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

19
Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

20
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0